# SDR QXEA200800542

- Difficulty date: May 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 17,157 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK AT APPROX STA FS541 ON THE RT IB SEAT TRACK THERE ARE AREAS OF CORROSION ON THE UPPER EDGES OF THE TRACK.  BLENDED AREAS OF CORROSION ON BOTH SIDE OF THE TOP OF TRACK AREA APPROX 0.5" X 3.0".  MAX MATERIAL REMOVED .009" WITHIN LIMITS AS PER REO 670-53-00-13.  COMPLETED COMPLIANCE WITH REO 670-53-00-013 PG 2 STEPS 3-9.
